MathSciNet Relay Station
MathSciNet bibliographic data
MR2125384 (2005m:37018) 37A45 (11S85 37B99 54H20)
Bryk, John; Silva, Cesar E. Measurable dynamics of simple $p$-adic polynomials. Amer. Math. Monthly 112 (2005), no. 3, 212–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement